# SDR IXXA9700034

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5613861506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE VISIT, A CORROSION BULGE AND CRACK OF THE EXTERNAL PLATING WAS FOUND AT FUSELAGE STATION 40, BETWEEN LONGERONS 34 AND 35 RIGHT.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF THE CORRODED PLATING, FABRICATION AND INSTALLATION OF FINGER DOUBLER, FILLER AND EXTERNAL DOUBLERS IN ACCORDANCE WITH FAA DER APPROVED DRAWING C31-R01, DOUGLAS SRM 51-1-21, 51-1-16, AND ENGINEERING ORDER 53-DC8-608.
